# SDR AALA202102199015

- Difficulty date: February 18, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 74,511 hours, 9,376 cycles
- System (JASC): 5751 · Ailerons
- Part: Static Wick
- Condition: Corroded
- Location: Lt Aileron
- Part time: 74,511 hours, 9,376 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING LOWER SURFACE AT NR 5 STATIC WICK CORROSION- CONDUCTIVE FRAME STRIP.  INSTALLED LEFT AILERON IAW AMM 27-11-13-400-801.
